There's two issues here. First, you don't say why your psychiatrist added the wellbutrin. Often it's added to an ssri when there are weight or sexual side effects. Or it could be because the Prozac is working but not well enough, so the drug is augmented. Or, it could be the Prozac has stopped working and you don't need another drug, you need either a higher dose or it's stopped working and you need to taper off and try something else. So that's the first issue. The second, side effects, is impossible to answer, as different people get very different reactions to medication. What bothers you might not bother me. What bothers me might not bother you. Brains aren't going to adapt the same to being on medication. Or stopping it. One thing about wellbutrin is that it's one of the most stimulating antidepressants, which might explain the hot flashes. It's hard to say what an alternative would be -- this one was probably chosen because wellbutrin doesn't target serotonin as Prozac does, and almost all antidepressants do so it's harder to add them and has to be done more carefully. Best thing is to talk it over with your psychiatrist and then do some homework.
Tell your doctor and he will know what medication to try next.